Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having cold and body ache with cough, chest pain and difficulty in breathing. Advise? - Online Doctor Chats

Date : 06-Jun-2013
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
User:hi doc.
Doctor:How are you?
Doctor:Good morning
Doctor:How can I help?
User:m gud.howu?
Doctor:I am fine too thank you
User:i have cold and body ache..
Doctor:Since when?
User:bit of throat pain as well.
User:since 2 days..
Doctor:Any cough, chest pain, or difficulty in breathing?
User:ya..lil bit..
User:m in hyd..
Doctor:Its probably a viral infection
Doctor:As of now
User:so guess wheather change n all.
Doctor:Take Tablet Crocin 1 tablet as and when required
Doctor:dont repeat a dose before 6 hours
Doctor:for the cough
Doctor:you can take Tablet Cetrizine 10 mg once daily
Doctor:Alongwith, steam inhalation and tulsi tea will really help
Doctor:And keep yourself warm
Doctor:This should settle in about 4-5 days
Doctor:if you have difficulty breathing or significant chest pain
Doctor:see a physician
Doctor:We would need an exam and a chest Xray
Doctor:to rule out pneumonia
User:will do that i guess when m back to blr..
User:thanks a ton.. doc..
Doctor:Have a good day
User:tks.. u 2..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor